# SDR ASAA0946136

- Difficulty date: June 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Bs 947-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT CARGO TRACK TIE DOWNS HAVE LIGHT CORROSION STA 947 TO 787.  REMOVED CORROSION, TREATED, PRIMED AREAS WITHIN LIMITS FABRICATED LOCATED DRILLED AND INSTALLED NEW ANGLE.
